Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Cranial Nerve VI Palsy Emergency

Buscar en contenido

Contenido:

sábado, 28 de abril de 2012

DRESS Síndrome

Síndrome de DRESS
Felgueiras P., Guerreiro E., Pereira E, López R. Galicia Clin 2011; 72 (4): 185-187

"El Síndrome de DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) es una reacción alérgica a fármacos caracterizada por fiebre, rash cutáneo, linfadenopatías y afectación de órganos internos, que por tener una presentación tardía se confunde muchas veces con procesos infecciosos u otros cuadros clínicos, pudiendo de este modo no ser reconocida y tratada a tiempo."
*
Management of Drug Rash with Eosinophilia and Systemic Symptoms (DRESS Syndrome):
An Update
Simonart S. Dermatology 2003; 206: 353-356
"Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rather distinct severe adverse drug reaction characterised by skin rash, fever, lymph node enlargement and internal organ involvement. Our aim was to review the available data regarding the management of this probably underrecognised subset of drug reaction. So far, the only undisputed way to treat severe hypersensitivity reactions is prompt withdrawal of the offending drug. The use of systemic corticosteroids remains controversial. The benefit of therapies aimed at accelerating the elimination of the causative drug deserves further studies. In the absence of a well-established therapy, primary and secondary prevention have a key role in the management of DRESS syndrome."